# SDR CALA2017060501706

- Difficulty date: June 5, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757324
- Aircraft serial: 32588
- Aircraft time: 51,815 hours, 15,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY EXIT SIGN LENS MISSING.  INSTALLED A  LENS.
